# SDR QMLA2015032715021

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC1245
- Aircraft serial: 397
- Aircraft time: 8,494 hours, 11,707 cycles
- Engine: Pwa PT6A67B
- Engine time: 8,275 hours, 11,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A MEMBER OF THE MEDICAL CREW NOTICED AN UNIDENTIFIABLE ODOR SHORTLY AFTER TAKEOFF.  PIC DID NOT SMELL ANYTHING, BUT CLEARED OTHER MEDICAL MEMBER OUT OF HIS SEAT TO INVESTIGATE.  HE DID NOT FIND ANYTHING BURNING OR SMOKING, BUT BEGAN TO NOTICE THE ODOR HIMSELF.  AT THIS POINT, WE ELECTED AS A CREW TO TURN BACK & LAND.  TALKING TO ATC, TURN BACK & LANDING WERE UNEVENTFUL, EXCEPT FOR THE ODOR GETTING STRONGER TO THE MEDICAL CREW.  PIC STILL DID NOT SMELL ANYTHING.  TAXIING IN, AFTER TURNING OFF THE ECS, THE SMELL BECAME NOTICEABLE TO THE PIC.  AFTER ENG SHUTDOWN & THEN ENTERING THE MEDICAL CABIN, PIC COULD SMELL STRONG ACRID ODOR.  ACFT TURNED OVER TO MX.
